Siberian Mathematical Journal

, Volume 32, Issue 1, pp 139–141 | Cite as

Supremum of an even moment of sums of independent random variables

  • E. V. Bestsennaya
  • S. A. Utev


Independent Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. V. Prokhorov, “Extremal problems in limit theorems,” in: Proc. Sixth All-Union Conf. Theory Prob. and Math. Statist. (Vilnius, 1960) [in Russian], Gos. Izd. Polit. i Nauchn. Lit. Litovsk. SSR, Vilnius (1962), pp. 77–84.Google Scholar
  2. 2.
    I. F. Pinelis an S. A. Utev, “Estimates of moments of sums of independent random variables,” Teor. Veroyatn. Primen.,29, No. 3, 544–547 (1984).Google Scholar
  3. 3.
    S. A. Utev, “Extremal problems in moment inequalities,” in: Limit Theorems of Probability Theory [in Russian], Tr. Inst. Mat. Sib. Otd., Akad. Nauk SSSR, Novosibirsk (1985).Google Scholar
  4. 4.
    V. P. Leonov and A. N. Shiryaev, “On a method of calculation of semi-invariants,” Teor. Veroyatn. Primen.,4, No. 3, 342–355 (1959).Google Scholar
  5. 5.
    W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, Wiley, New York (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • E. V. Bestsennaya
  • S. A. Utev

There are no affiliations available

Personalised recommendations